# SDR 2010FA0000403

- Difficulty date: March 23, 2010
- Submitted: April 23, 2010
- Operation: General aviation
- Aircraft: N5366M
- Make and model: Cessna 152
- Aircraft serial: 15284566
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(IT6R)  PROPELLER SENT FOR AD 2010-04-05.  PROPELLER TT 5379.2.  PROPELLER HAS A CRACK DOWN THE L/E BOLT HOLE AND CLEAR AROUND THE HUB FACE DOWN THE SIDE OF THE HUB VISUALLY ABOUT 1.5 INCHES.  CRACK CAN BE SEEN VISUALLY ABOUT .5" DOWN THE BOLT HOLE.
